# SDR UALA2012022901244

- Difficulty date: February 25, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,207 hours, 22,008 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IB L/E SLAT (NR 5) HAS 3 EA DENTS.  DENT NR 1 IS 6" FROM IB EDGE AND 13" DOWN FROM T-E WEDGE DAMAGE IS 3"X 2"X .020" A-Y IS 100.  DENT NR 2 IS 5" FROM IB EDGE AND 12" UP FROM CLOSURE PANEL, DAMAGE IS 2"X 7"X .030" A-Y IS 67. DENT NR 3 IS 2.25" FROM IB EDGE AND 18" DOWN FROM T-E WEDGE, DAMAGE IS 2"X 3"X .020" A-Y IS 100.  THERE IS NO CRACKS AND ALL A-Y DIMENSIONS ARE GREATER THAN 30.  REF SRM 57-43-01 DETAIL VII ALL DENTS WITHIN LIMITS.  DENTS REPAIRED BY ECRA 5752-01543 ON S-CAL LP 9962263 IN HEAVY CK.
